Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Mirena IUD Removed

Hi, I had my Mirena IUD removed on February 27 and the next day I started to bleed like a regular period. It has been 7 days and I am still bleeding. The problem is I was bleeding and spotting since Feb. 3. My Flow is Now Quite heavy. Has anyone else had this problem? My Dr. Suggested taking Medroxyprogesterone to stop my period and take it for 3 weeks then stop so that it helps to regulate my cycle. Any suggestions would be helpful. Thankyou.
3 Responses
1244180 tn?1325902711
when i got mine removed i bled heavy for 7 or 8 days which i was totally not used to since i didnt have a period for five years practically
Avatar universal
Thank you for your input :)
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Heavy bleeding is a side effect of Mirena removal which is caused due to hormonal imbalance. To decrease bleeding you can get prescribed Tranexemic acid from your doctor or progestogen to stop bleeding.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.